# SDR AU000487

- Difficulty date: June 12, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Failed
- Location: Engine
- Component: Engine, Dhavxx, GIPSYMAJOR10
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER EXHAUST VALVE HEAD SEPARATED FROM VALVE STEM.  VALVE HEAD PUNCTURED PISTON AND EXITED THE ENGINE VIA THE TOP RIGHT SIDE OF THE CRANKCASE.
